July 28 & 29, 2017

2011 Schedule

**FRIDAY, JULY 29**

7:00 pm
NORTH SHORE SESSIONS
Directed by Trent Watterman A one-of-a-kind musical performance in a one-of-a-kind space. (5 minutes)

7:10 pm
THE MECHANISM OF SPRING
Directed by Atushi Wada In nature, some things are not what they seem. (4 minutes)

7:15 pm
JIMMY’S AND ANITA’S NUT PARTY
Directed by Marla Peterson All squirrels love nut pie. (2 minutes)

7:20 pm
BECOMING SANTA
Directed by Jeff Myers What does it take to be Santa for a season? You’d be surprised. FAIR WARNING: Make sure your kids “know the score” before letting them watch this film. (93 minutes)

9:00 pm
BREAK

9:30 pm
PENE’S PALACE
Directed by Josh Carlon A man in a waiting room waits too long. This music video for Tangier 57 was created for the 2011 Homegrown Music Video Festival. (3 minutes)

9:40 pm
THE BURNING WIGS OF SEDITION
Directed by Anna Fitch Extra Action Marching Band will now entertain you. FAIR WARNING: Take your kids home. Unless you want to explain orgies to them. (10 minutes)

9:50 pm
BEAUTY DAY
Directed by Jay Cheel SPECIAL SNEAK PREVIEW: Meet Cap’n Video, Canada’s public access Jackass. FAIR WARNING: Take your kids home now. This film features poor role modeling. (90 minutes)

 

**SATURDAY, JULY 30***

2:00 pm
BRIAN BARBER
Directed by Steve Ash Oodles of doodles. (5 minutes)

2:10 pm
LUMBER JILL
Directed by Tucker Lucas Magical lumberjacks? Talking taxidermy? Pancakes? This must be Cloquet! (29 minutes)

2:40 pm
WAJEEH
Directed by Murad Nassar Serving coffee daily at a Palestinian checkpoint. (16 minutes)

3:00 pm
MADTOWN
Directed by Michael Pickering & Mike Scholtz What happens when you try to take away a union’s collective bargaining rights? Sleepover in the Capitol! And everyone’s invited! (13 minutes)

3:15 pm
BETTER THIS WORLD
Directed by Kelly Duane and Katie Galloway Two Texas teens are charged with terrorism at the GOP National Convention in St. Paul. Then things get interesting. (98 minutes)

5:00
BREAK

7:00
NORTH SHORE SESSIONS
Directed by Trent Watterman
Another one-of-a-kind musical performance in a one-of-a-kind space. (5 minutes)

7:05 pm
THE PARTICULAR PUNISHMENT OF JUSTICE PLEASURE
Directed by John
Akre An epic cow-punching cartoon. (4 minutes)

7:15 pm
88042
Directed by Erin Hudson
Support your local post office. (8 minutes)

7:25 pm
TASNIM
Directed by Elite Zexer
The Shig is a place in a Bedouin village where men meet to talk. Women (and girls) are not allowed. (11 minutes)

7:40 pm
CLOUD AND BIRD
Directed by Bridget Riversmith Haiku: visualized. (2 minutes)

7:45 pm
JUMP ROPE TAKEOFF
Directed by Bridget Riversmith A film about everything there ever was. And everything there ever will be. No. Seriously. This one has it all. Just don’t blink. (5 seconds)

7:50 pm
THE SILENCE BENEATH THE BARK
Directed by Joanna Lurie A little bit of snow makes a big impression on some adorable woodland creatures. (11 minutes)

8:05 pm
PROTOPARTICULAS
Directed by Chema Garcia Ibarra I’m just going to wear this spacesuit. And I don’t care what you say about it. (7 minutes)

8:15 pm
SVEIT
Directed by Kyja Kristjansson-Nelson Everything you need to know about Iceland is right here in this film. (30 minutes)

8:45 pm
BREAK

9:15 pm
BIRDLAND
Directed by Kathy McTavish This is doom cello. (5 minutes)

9:25 pm
THE EAGLEMAN STAG
Directed by Michael Please Time is relative. For example, this film took almost a year to animate. Which would seem infinite to a baby. (9 minutes)

9:35 pm
THE DEATH OF AN INSECT
Directed by Hannes Vartiainen & Pekka Veikkolainen This tragic story is told by animating the lifeless husks of a bunch dead insects. So now you can say you’ve seen that. (7 minutes)

9:45 pm
DRAGONSLAYER
Directed by Tristan Patterson. SPECIAL SNEAK PREVIEW: One of the year’s most acclaimed documentaries features skateboarding, fireworks and sullen suburban youth. It does not, however, feature dragons. You’re probably thinking of that goofy 1981 film with Peter MacNicol. FAIR WARNING: Take your kids home now. This film features poor role modeling. (74 minutes)

 

**SUNDAY, JULY 31**

1:00pm
BECOMING SANTA
Enjoy a special encore screening at Zinema 2, Duluth’s finest purveyor of moving picture entertainment, at 222 East Superior Street in downtown Duluth.